MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONOPET IQ ULTRASONIC ASPIRATOR CONSOLE; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONOPET IQ ULTRASONIC ASPIRATOR CONSOLE; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 5500050000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rupture (2208)
Date of Event 12/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cranial procedure at the user facility, the tip of the device damaged the patient¿s dura, unintentionally creating an opening in the dura that was required to be sutured.There was no clinically-insignificant delay with the procedure, and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Awaiting for device return to manufacturer.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : product status unknown.
 
Event or Problem Description

Brand Name
SONOPET IQ ULTRASONIC ASPIRATOR CONSOLE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16096603
Report Number3015967359-2023-00006
Device Sequence Number6516471
Product Code LFL
UDI-Device Identifier07613327364675
UDI-Public07613327364675
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5500050000
Device Catalogue Number5500050000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown